I am a 17-year-old female. I was put on birth control before three months. I took it for two months then stopped, and I have not had a period after finishing it. Is this common, or should I be worried? And I am not sexually active.
Welcome to icliniq.com.
I believe the reason you were started on birth control pill was because you already had irregular menses, and the physician must have advised you to continue it for at least six months. Also when you started your periods seemed to be regular for two months, but when you stopped it you reverted to your earlier state of oligomenorrhoea.
This situation points mostly towards polycystic ovarian syndrome. I would suggest you undergo an ultrasound to check the size of ovaries and the endometrial thickness (ET). If ET is more than 8 mm, then you can opt for a withdrawal bleed with progestins and then restart on birth control pills in consultation with your primary physician.
Query: Hi doctor,I had unprotected sex at 11 PM but took I-pill the next morning at 9 AM. I have missed periods. I have heard about the disease amenorrhea. Is this pregnancy or a disease amenorrhea? If amenorrhea happens, can it be easily cured? How she I have regular periods? Is it a matter of fear or a c... Read Full >>
Answer: Hi, Welcome to icliniq.com. Most probably, missed periods in your case, is because of I-pill. Please tell me the last periods date, date of intercourse, and usual cycle length so that I can guide you precisely. For more information consult an obstetrician and gynaecologist online --> https://w... Read Full
Query: Hello doctor,My last period started a month back. The next week I was on a Z pack for a throat infection. I have not gotten my period this month. I am 7 to 10 days late. Took six different brands, etc. Pregnancy tests are all negative. What could be causing this late period? I am under a lot of stre... Read Full >>
Answer: Hello, Welcome to icliniq.com. The fact that urine pregnancy test is negative, and as this is the first time that your menses have been delayed and there is a likely cause present- the throat infection and the stress factor during this month. So, stress as we know that it can easily cause hormonal... Read Full
Query: Hello doctor, I am a 24-year-old female and I was on the birth control pill Aviane for almost two years. I never had any negative symptoms and had an overall good experience but I decided to stop taking it after ending my relationship because I would no longer be sexually active. About four weeks a... Read Full >>
Answer: Hello, Welcome to icliniq.com. Firstly, birth control pills do not have this kind of lasting effect which might be over or after a year, so the change in discharge is not because of pills. Secondly, changes in consistency of vaginal discharge over the cycle are totally normal. These changes are due ... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now